# SDR C2XA06CL100

- Difficulty date: December 18, 2006
- Submitted: December 19, 2006
- Operation: Air carrier
- Aircraft: N14198
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500951
- Aircraft time: 2,595 hours, 1,384 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Valve
- Part number: 2810051104
- Part serial: 3707W
- Condition: Leaking
- Location: Fuel Tank
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CLE FLIGHT 2697, THE CREW REPORTED AFTER TAKEOFF THE TOWER REPORTED FUEL STREAMING FROM THE RIGHT WING TIP.  A 400 LB FUEL IMBALANCE WITH RIGHT TANK FUEL QUANTITY DECREASING RAPIDLY.  THE AIRCRAFT RETURNED AND LANDED IN CLE WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE RIGHT WING FUEL VENT VALVE.  OPERATIONAL CHECKS WERE GOOD.
